After my injection in my L4-5 lumbar area my left lower half of my back has been stinging. My Dr said that the disc space was very bad and that I might not get much relief from the shot,my question is... did the steriod medicine go into the skin instead of the disc space? has anyone ever had that happen to them? My skin has a sunburned feeling, very irritating!!
It is an injection with a large needle into your back so it is bound to have a bit of pain. They usually do these under live xray (fluoroscopy) so there is very little chance of them not being inside the disc space since they can see on xray where they are. They sometimes use a local before they use the larger epidural needle and perhaps this is the stinging you feel. Epidurals can be a little painful. Using an ice pack to the area should help.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Steroid Epidural Injections - Hi guys, have any of you experienced extreme crabby mood after having?
Posted 27 Sep 2013 • 7 answers
Posted 21 Sep 2015 • 1 answer
Posted 5 Feb 2016 • 0 answers
I have had many epidural injections done before. .but this new dr gave me my series of Injections o?
Posted 20 Jun 2016 • 0 answers
Posted 25 Sep 2016 • 0 answers